Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Deformations of Lie Algebras using σ-Derivations

Hartwig, Jonas ; Larsson, Daniel LU and Silvestrov, Sergei LU (2006) In Journal of Algebra 295(2). p.314-361
Abstract
In this article we develop an approach to deformations of the Witt and Virasoro algebras based on sigma-derivations. We show that sigma-twisted Jacobi type identity holds for generators of such deformations. For the sigma-twisted generalization of Lie algebras modeled by this construction, we develop a theory of central extensions. We show that our approach can be used to construct new deformations of Lie algebras and their central extensions, which in particular include naturally the q-deformations of the Witt and Virasoro algebras associated to q-difference operators, providing also corresponding q-deformed Jacobi identities. (c) 2005 Elsevier Inc. All rights reserved.
Please use this url to cite or link to this publication:
author
; and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
q-Witt algebras, q-Virasoro algebras, Jacobi, type identities, Lie algebras, sigma-derivations, extensions, deformation theory
in
Journal of Algebra
volume
295
issue
2
pages
314 - 361
publisher
Elsevier
external identifiers
  • wos:000234518100002
  • scopus:31044436281
ISSN
0021-8693
DOI
10.1016/j.jalgebra.2005.07.036
language
English
LU publication?
yes
id
de6109b3-2340-4347-bed3-6f15455c23e2 (old id 421328)
date added to LUP
2016-04-01 11:46:51
date last changed
2021-10-06 03:54:27
@article{de6109b3-2340-4347-bed3-6f15455c23e2,
  abstract     = {In this article we develop an approach to deformations of the Witt and Virasoro algebras based on sigma-derivations. We show that sigma-twisted Jacobi type identity holds for generators of such deformations. For the sigma-twisted generalization of Lie algebras modeled by this construction, we develop a theory of central extensions. We show that our approach can be used to construct new deformations of Lie algebras and their central extensions, which in particular include naturally the q-deformations of the Witt and Virasoro algebras associated to q-difference operators, providing also corresponding q-deformed Jacobi identities. (c) 2005 Elsevier Inc. All rights reserved.},
  author       = {Hartwig, Jonas and Larsson, Daniel and Silvestrov, Sergei},
  issn         = {0021-8693},
  language     = {eng},
  number       = {2},
  pages        = {314--361},
  publisher    = {Elsevier},
  series       = {Journal of Algebra},
  title        = {Deformations of Lie Algebras using σ-Derivations},
  url          = {http://dx.doi.org/10.1016/j.jalgebra.2005.07.036},
  doi          = {10.1016/j.jalgebra.2005.07.036},
  volume       = {295},
  year         = {2006},
}